# SDR A6WA201140514

- Difficulty date: June 15, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 18,268 hours, 17,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PWR ASSIST MOTOR MOUNTING BRACKET CRACKED AT LOWER RADIUS.  REMOVED DAMAGED BRACKET AND REPLACED WITH NEW SERVICEABLE BRACKET PN 601R3177457.
